On the generation of random networks from a given distribution or type

Carter, Nathan, Hadlock, Charles and Haughton, Dominique (2008) On the generation of random networks from a given distribution or type. Computational Statistics and Data Analysis, 52 (8). pp. 3928-3938.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10304
Item Type: Article
Language: English
Date: April 2008
Refereed: Yes
Place of Publication: Amsterdam
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 18 Oct 2017 15:17
OAI ID: oai:tse-fr.eu:10304
URI: http://publications.ut-capitole.fr/id/eprint/3029

Actions (login required)

View Item View Item